Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 19, NWS Green Bay, WI

February 21, 2011

NWS Green Bay, WI issued this small craft advisory at Feb 21, 2011, 10:29 AM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2011, 10:29 AM CST (16:29 UTC)
Expired
Feb 22, 2011, 3:00 AM CST
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WHUS73 KGRB 211629
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 AM CST MON FEB 21 2011

.....BRISK NORTHEAST WINDS AND HIGH WAVES INTO EARLY TUESDAY MORNING...

..BRISK AND GUSTY NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE DUE TO
THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER ILLINOIS AND HIGH
PRESSURE OVER ONTARIO CANADA. THE HIGH PRESSURE AREA WILL BUILD
INTO WI AND LAKE MICHIGAN TUESDAY AFTERNOON WITH MUCH LIGHTER
WINDS AND LOWER WAVE HEIGHTS.

LMZ541>543-220030-
/O.CAN.KGRB.GL.W.0006.000000T0000Z-110221T1800Z/
/O.NEW.KGRB.SC.Y.0019.110221T1629Z-110222T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1029 AM CST MON FEB 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHEAST WINDS TO 30 KTS...WITH HIGHER GUSTS THROUGH
  THIS AFTERNOON. THE WINDS SHOULD DECREASE TO 15 TO 25 KNOTS WITH
  A FEW HIGHER GUSTS INTO TONIGHT.

* WAVES: WAVES OF 6 TO 9 FEET ARE EXPECTED...BUT SHOULD SUBSIDE
  TO 4 TO 7 FEET TONIGHT.

* FREEZING SPRAY IS ANTICIPATED THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
517 
WHUS73 KGRB 212109
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CST MON FEB 21 2011

...BRISK NORTHEAST WINDS AND HIGH WAVES INTO EARLY TUESDAY MORNING...

GUSTY NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE INTO TONIGHT...
AS HIGH PRESSURE NORTH OF LAKE SUPERIOR GRADUALLY BUILDS IN BEHIND
A DEPARTING LOW PRESSURE OVER SOUTHERN INDIANA.

LMZ541>543-220515-
/O.CON.KGRB.SC.Y.0019.000000T0000Z-110222T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
309 PM CST MON FEB 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. 

* WINDS: EAST WINDS 15 TO 25 KTS WITH HIGHER GUSTS THIS EVENING...
  DECREASING TO 10 TO 15 KTS AFTER MIDNIGHT. 

* WAVES: WAVES OF 5 TO 8 FEET ARE EXPECTED TO SUBSIDE TO 3 TO 5
  FEET LATER TONIGHT. 

* FREEZING SPRAY IS ANTICIPATED THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
990 
WHUS73 KGRB 220302
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CST MON FEB 21 2011

...BRISK NORTHEAST WINDS AND HIGH WAVES INTO EARLY TUESDAY MORNING...

GUSTY NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE INTO TONIGHT...
AS HIGH PRESSURE NORTH OF LAKE SUPERIOR GRADUALLY BUILDS IN BEHIND
A DEPARTING LOW PRESSURE OVER SOUTHERN OHIO.

LMZ541>543-220900-
/O.CON.KGRB.SC.Y.0019.000000T0000Z-110222T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
902 PM CST MON FEB 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. 

* WINDS: EAST WINDS 15 TO 25 KTS DECREASING TO 10 TO 20 KTS AFTER
  MIDNIGHT.

* WAVES: WAVES OF 4 TO 6 FEET ARE EXPECTED TO SUBSIDE TO 3 TO 5
  FEET LATER TONIGHT.

* FREEZING SPRAY IS ANTICIPATED THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 21, 6:20 AM CST, 4 hours 9 minutes earlier.

Area forecast discussion, Feb 21, 6:20 AM CST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
620 AM CST MON FEB 21 2011

.SHORT TERM...TODAY THROUGH TUESDAY...WINTER WEATHER HEADLINE
ADJUSTMENTS ARE THE MAIN FCST CONCERN.

THE MAIN AREA OF HEAVY SNOW HAS ENDED ACROSS C/NE WI AS MID-LEVEL
FRONTOGENETIC FORCING HAS WEAKENED. A WEAKENING DEFORMATION ZONE
SNOW BAND ASSOCIATED WITH A VORT MAX WAS STILL ONGOING ACROSS
PARTS OF NC/NE WI...BUT WAS BATTLING AN INFLUX OF DRY AIR AT THE
SFC. A WEAK MID-LEVEL DRY SLOT HAD PUNCHED ACROSS PARTS OF THE
FCST AREA...RESULTING IN PATCHY LGT FZRA OR FZDZ IN C/EC WI. WV
IMAGERY SHOWED AN UPPER LEVEL LOW OVER SE SD...HEADING EAST TOWARD
WISCONSIN.

THE WINTER WX ADVISORY THAT WAS IN EFFECT FOR THE FAR NORTH WAS
CANCELLED...AS DRY AIR NEVER ALLOWED SIGNIFICANT ACCUMS TO DEVELOP.

SNOW AND SIGNIFICANT BLOWING SNOW HAD DIMINISHED ENOUGH TO
WARRANT A DOWNGRADE OF THE WINTER STORM WARNINGS OVER THE REST OF
THE FA THIS MORNING. WITH LINGERING SNOW...PATCHY FREEZING PCPN
AND AREAS OF BLOWING/DRIFTING SNOW EXPECTED TO CONTINUE THROUGH
THE MORNING...WINTER WEATHER ADVISORIES SEEMED TO BE THE BEST WAY
TO GO.

MOST OF THE WINTER WX ADVISORIES SHOULD BE ALLOWED TO EXPIRE AT
MIDDAY...EXCEPT IN CENTRAL WI AND THE SOUTHERN FOX VALLEY. THE
UPPER LEVEL LOW APPROACHING FROM THE NORTHERN PLAINS IS EXPECTED
TO PASS TO OUR SOUTHWEST LATER TODAY INTO TONIGHT...WITH THE
ASSOCIATED DEFORMATION ZONE CAUSING ANOTHER ROUND OF ACCUM SNOW
OVER OUR SW COUNTIES. EXPECT ANOTHER 3-5 INCHES OF SNOW SOUTHWEST
OF A LINE FROM MARSHFIELD TO CHILTON BY LATE TONIGHT...SO KEPT
THE WINTER WX ADVISORIES IN EFFECT THERE UNTIL 06Z-09Z TONIGHT.

LOOK FOR DECREASING CLOUDS ON TUESDAY AS HIGH PRESSURE BUILDS INTO
THE RGN.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
TUESDAY NIGHT SHOULD BE A TRANQUIL NIGHT AS HIGH PRESSURE WILL SLIDE
ACROSS THE AREA. NEXT COLD FRONT WILL APPROACH FROM THE WEST ON WEDNESDAY.
HAVE INCLUDED A SLIGHT CHANCE OF PRECIPITATION ACROSS THE WEST
DURING THE AFTERNOON. FORECAST SOUNDINGS AND 850MB TEMPERATURES WOULD
SUPPORT A RAIN SNOW MIX ACROSS CENTRAL WISCONSIN. FOR WEDNESDAY NIGHT...
FRONT IS EXPECTED TO MOVE ACROSS THE AREA. AGAIN...PRECIPITATION
TYPE MAY BE AN ISSUE WEDNESDAY EVENING BEFORE COLDER AIR WORKS IN
LATER DURING THE NIGHT. GFS BUFKIT SOUNDINGS INDICATED AN
ISOTHERMAL LAYER AROUND 0C WHICH WOULD SUPPORT LIQUID PRECIPITATION
WHILE THE WRF BUFKIT SOUNDINGS INDICATED A WARM LAYER A DEGREE OR TWO
ABOVE FREEZING. THINK PREDOMINATE PRECIPITATION TYPE WILL BE LIGHT
SNOW...BUT BUFKIT SOUNDINGS AND THE OLD FORECASTER 1000/850MB AND
1000/700MB THICKNESS RULES WOULD SUPPORT A MIX. HAVE ADDED A
CHANCE OF FREEZING RAIN FOR WEDNESDAY NIGHT SINCE SURFACE TEMPERATURES
WILL BE BELOW FREEZING.

FOR THURSDAY AND THURSDAY NIGHT...THE 12Z/FEB20 AND THE 00Z/FEB21 ECMWF
HAS TRENDED FURTHER NORTH THAN THE GFS/CANADIAN MODEL. THIS MODEL
HAS A BETTER TRACK RECORD WITH SYSTEM THIS FAR OUT. I ALSO THINK
THE GFS WILL TREND FURTHER NORTH WITH TIMES BASED ON 850MB THERMAL
GRADIENT. WILL HAVE A SMALL CHANCE OF SNOW WHICH MATCHES UP WELL WITH
SURROUNDING OFFICES TO THE SOUTH AND WEST. WILL STILL HAVE A
CHANCE OF SNOW OVER THE NORTH DUE TO LAKE EFFECT POTENTIAL.
CONFIDENCE IS NOT HIGH FOR THIS TO OCCUR.

FRIDAY SHOULD BE QUIET EXCEPT OVER THE FAR NORTH WHERE SOME LAKE EFFECT
SNOW SHOWERS WILL OCCUR. NEXT FEATURE WILL AFFECT THE AREA ON SATURDAY.
DETAILS STILL MURKY IF THIS SYSTEM WILL BE A MORE WIDESPREAD STRATIFORM
EVENT PER ECMWF OR WILL BE MORE CONVECTIVE IN NATURE LIKE THE GFS WOULD
SUGGEST. EITHER WAY...A SMALL POP IS WARRANTED FOR SATURDAY WITH A LINGER
CHANCE INTO SATURDAY NIGHT.
&&

.AVIATION...MVFR/IFR CONDITIONS EXPECTED ACROSS C/EC WI...WITH
IMPROVEMENT TO VFR OVER FAR NC/NE WI TODAY. A MIX OF SNOW AND
FZRA/FZDZ CAN BE EXPECTED FOR SEVERAL HOURS THIS MORNING...
ACROSS MAINLY C/EC WI. SNOW IS EXPECTED TO INCREASE AGAIN ACROSS
CENTRAL WISCONSIN AND THE SOUTHERN FOX VALLEY THIS AFTERNOON...
AND CONTINUE INTO TONIGHT...AS AN UPPER LEVEL LOW APPROACHES.
VSBYS OF A MILE OR LESS ARE PSBL SOUTH OF A LINE FROM MFI-OSH
DURING THE LATE AFTERNOON AND EVENING HOURS.
&&

.MARINE...HAVE CONTINUED THE GALE WARNING...BUT MOVED UP THE
EXPIRATION TIME TO NOON. WILL NEED TO ISSUE A SMALL CRAFT ADVSY
FOR THIS AFTERNOON INTO TONIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 3 AM CST TUESDAY FOR WIZ048>050.

WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR WIZ018>022-031-
038>040-073-074.

WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR WIZ030-
035>037-045.

&&

KIECKBUSCH/ECKBERG
Hazardous weather outlook, Feb 21, 4:25 AM CST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
425 AM CST MON FEB 21 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
425 AM CST MON FEB 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS TRAVEL CONDITIONS WILL PERSIST THIS MORNING AS IT WILL
TAKE SOME TIME TO CLEAR AREA ROADS FROM THE HEAVY SNOWFALL OVER
THE LAST 24 HOURS. ALSO...LIGHT SNOW AND FREEZING DRIZZLE AND
AREAS OF BLOWING AND DRIFTING SNOW WILL ALSO CREATE SLICK TRAVEL
CONDITIONS THIS MORNING. THE LIGHT SNOW...FREEZING DRIZZLE AND THE
BLOWING AND DRIFTING SNOW SHOULD TAPER OFF BY LATE MORNING.

HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE AGAIN LATER THIS AFTERNOON
AND TONIGHT ACROSS PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN...
GENERALLY SOUTH AND WEST OF A MANITOWOC TO WAUSAU LINE. LIGHT SNOW
WILL INCREASE AGAIN LATER THIS AFTERNOON AND CONTINUE INTO TONIGHT.
SOME SPOTS COULD SEE AN ADDITIONAL 3 TO 5 INCHES ON TOP OF WHAT HAS
ALREADY FALLEN DURING THE PAST 24 HOURS.

BE SURE TO CHECK FOR THE LATEST SCHOOL CANCELLATIONS OR DELAYS. IF
YOU ARE HEADING TO THE AIRPORT THIS MORNING...MAKE SURE TO CHECK
THE STATUS OF YOUR FLIGHT BEFORE LEAVING HOME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE WEDNESDAY NIGHT. A MIX
OF LIGHT SNOW OR LIGHT FREEZING RAIN ARE POSSIBLE WEDNESDAY NIGHT
THAT COULD MAKE UNTREATED ROADS AND BRIDGES SLICK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT SNOWFALL TOTALS OR WIND GUSTS
OVER 40 MPH THIS MORNING. SPOTTERS ARE ALSO REQUESTED TO REPORT
ADDITIONAL SNOWFALL TOTALS LATER THIS AFTERNOON AND TONIGHT ACROSS
PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN.

LMZ521-522-541>543-221030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
425 AM CST MON FEB 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE GALE WARNING THAT IS IN EFFECT EARLY THIS MORNING ACROSS THE
NEAR SHORE WATERS OF LAKE MICHIGAN WILL LIKELY BE DOWNGRADED TO A
SMALL CRAFT ADVISORY BY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

TSK/RE

In the hours before

Special weather statement, Feb 21, 6:47 AM CST, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
647 AM CST MON FEB 21 2011

WIZ018>021-030-031-035>037-045-211500-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA
647 AM CST MON FEB 21 2011

...MIXED PRECIPITATION AND BLOWING SNOW WILL CREATE TRAVEL PROBLEMS
THIS MORNING...

LINGERING LIGHT SNOW AND LIGHT FREEZING RAIN OR FREEZING DRIZZLE
WILL CONTINUE ACROSS THE REGION THIS MORNING. ADDITIONAL SNOW OR
ICE ACCUMULATIONS WILL BE MINOR. EAST WINDS GUSTING TO 30 TO 35
MPH WILL CAUSE BLOWING AND DRIFTING SNOW...ESPECIALLY ON ROADS
THAT RUN NORTH AND SOUTH.

TRAVEL CONDITIONS WILL BE HAZARDOUS FOR THOSE COMMUTING TO WORK
OR SCHOOL THIS MORNING...SO MOTORISTS SHOULD USE EXTREME CAUTION.

WIZ022-038>040-048>050-073-074-211500-
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
647 AM CST MON FEB 21 2011

...MIXED PRECIPITATION AND BLOWING SNOW WILL CREATE TRAVEL PROBLEMS
THIS MORNING...

LINGERING LIGHT SNOW AND LIGHT FREEZING RAIN OR FREEZING DRIZZLE
WILL CONTINUE ACROSS THE REGION THIS MORNING. ADDITIONAL SNOW OR
ICE ACCUMULATIONS WILL BE MINOR. NORTHEAST WINDS GUSTING TO 30 TO
40 MPH WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW...
ESPECIALLY ON ROADS THAT RUN NORTH AND SOUTH.

TRAVEL CONDITIONS WILL BE HAZARDOUS FOR THOSE COMMUTING TO WORK
OR SCHOOL THIS MORNING...SO MOTORISTS SHOULD USE EXTREME CAUTION.

KIECKBUSCH
Local storm report, Feb 21, 7:19 AM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
719 AM CST MON FEB 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     HEAVY SNOW       TIGERTON                44.73N 89.05W
02/21/2011  M8.9 INCH        SHAWANO            WI   PUBLIC

&&

SAC
Local storm report, Feb 21, 7:26 AM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
726 AM CST MON FEB 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HEAVY SNOW       3 ESE DE PERE           44.43N 87.99W
02/21/2011  M10.5 INCH       BROWN              WI   NWS EMPLOYEE

            LIGHT SNOW STILL FALLING.

&&

SAC
Local storm report, Feb 21, 7:34 AM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
734 AM CST MON FEB 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 AM     HEAVY SNOW       WAUPACA                 44.34N 89.06W
02/21/2011  M13.5 INCH       WAUPACA            WI   TRAINED SPOTTER

            STORM TOTAL.

&&

SAC
Local storm report, Feb 21, 7:50 AM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
750 AM CST MON FEB 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 AM     HEAVY SNOW       3 E DARBOY              44.23N 88.32W
02/21/2011  M12.0 INCH       CALUMET            WI   PUBLIC

            STORM TOTAL.

&&

SAC
Local storm report, Feb 21, 8:09 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
809 AM CST MON FEB 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     HEAVY SNOW       NEW LONDON              44.38N 88.75W
02/21/2011  M13.1 INCH       WAUPACA            WI   TRAINED SPOTTER

            STORM TOTAL.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 4:41 AM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Kewaunee, Langlade, Lincoln and 12 more18 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.